# SDR AALA20140929001

- Difficulty date: September 29, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N342AN
- Make and model: Boeing 767323
- Aircraft serial: 33081
- Aircraft time: 46,117 hours, 7,476 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT SEAT ROWS 5 TO 13 EMER ESCAPE PATH LIGHTING INOPERATIVE.  R & R EMER LIGHT BATTERY PACK.  OPERATIONS CHECKED NORMAL.
